MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 3,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 3,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 230-02-03
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); No Information (3190)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices: tibial insert, size 3, 11mm (cn; 200-63-11, sn; (b)(4)); tibial tray, size 3f/2t (cn; 204-04-32; sn: (b)(4)); three peg patella (cn: 200-02-35, sn: (b)(4)).
 
Event or Problem Description
As reported, approximately 9 yrs postoperative total knee arthroplasty was performed on this (b)(6) y/o female patient dr.(b)(6) determined that the component had failed.Dr.Newman opened the joint in standard fashion.He decided to take everything out and implant a stryker revision knee.He then closed the joint in standard fashion.The patient left the or in stable condition.Hospital did not release implants for return to exactech.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that upon review of all available information, the reason for revision reported in this event was not provided but was likely the result of wear, loosening, infection, fracture, instability, or patient-related factors.Section (d10) concomitant devices: tibial insert, size 3, 11mm (cn; 200-63-11, sn; (b)(6)).Tibial tray, size 3f/2t (cn; 204-04-32; sn: (b)(6)).Three peg patella (cn: 200-02-35, sn: (b)(6)).
 
Additional Manufacturer Narrative
Corrected b1, b2 updated b5 corrected h6: clinical codes, medical device problem code, component code and investigation codes.
 
Event or Problem Description
It was reported that approximately 101 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, increased pain and mechanical symptoms.Initial surgery and revision surgery operative notes were provided.Post operative diagnosis noted wear, loosening and fracture of the polyethylene liner and loosening of the femoral component.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, disassembly, fracture, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 3,
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523782617
MDR Report Key9774892
Report Number1038671-2020-00233
Device Sequence Number1367793
Product Code JWH
UDI-Device Identifier10885862061683
UDI-Public10885862061683
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2016
Device Model Number230-02-03
Device Catalogue Number230-02-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer08/27/2020
Not provided
06/04/2025
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date09/24/2020
12/09/2024
06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexFemale